# SDR DHL2005748001

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 18069
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHTS WILL NOT COME ON DURING TEST.  REMOVED AND REPLACED EXIT LIGHT ASSY, OPS CK GOOD PER B727 AMM 33-50-101.
